카바마제핀서방정과 토피라메이트의 복합급성중독에서 체외치료의 유용성
Usefulness of Extracorporeal Treatment for Combined Intoxication with Controlled-Release Carbamazepine and Topiramate
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Controlled-release carbamazepine (CBZ) could be more harmful than the regular form in special situations due to their respective biochemical characteristics. When primary treatment is not effective in acute intoxication, extracorporeal treatment (ECTR) could be an option. We recently applied ECTR to a patient with combined intoxication of topiramate and controlled-release CBZ who deteriorated despite receiving primary treatment. The patient improved after administering ECTR. Early ECTR intervention may be beneficial for the treatment of CBZ intoxication, especially of the controlled-release form.
Abstract
Controlled-release carbamazepine (CBZ) could be more harmful than the regular form in special situations due to their respective biochemical characteristics. When primary treatment is not effective in acute intoxication, extracorporeal treatment (ECTR) could be an option. We recently applied ECTR to a patient with combined intoxication of topiramate and controlled-release CBZ who deteriorated despite receiving primary treatment. The patient improved after administering ECTR. Early ECTR intervention may be beneficial for the treatment of CBZ intoxication, especially of the controlled-release form.
참고문헌 (10)
- Graudins A, "Massive overdose with controlledrelease carbamazepine resulting in delayed peak serum concentrations and life-threatening toxicity", Emerg Med (Fremantle), 14, pp.89~94 (2002)
- Ghannoum M, "Extracorporeal treatment for carbamazepine poisoning: systematic review and recommendations from the EXTRIP workgroup", Clin Toxicol (Phila), 52, pp.993~1004 (2014)
- Gheshlaghi F, "Relationship of cardiovascular complications with level of consciousness in patients with acute carbamazepine intoxication", Med Arh, 66, pp.9~11 (2012)
- Tibballs J, "Acute toxic reaction to carbamazepine: clinical effects and serum concentrations", J Pediatr, 121, pp.295~299 (1992)
- Malik R, "Metabolic acidosis in a pediatric patient receiving topiramate", J Pediatr Pharmacol Ther, 8, pp.287~292 (2003)
- Spiller HA, "Management of carbamazepine overdose", Pediatr Emerg Care, 17, pp.452~456 (2001)
- Bardai A, "Sudden cardiac death is associated both with epilepsy and with use of antiepileptic medications", Heart, 101, pp.17~22 (2015)
- Sein Anand J, "Acute suicidal intoxication with topiramate", Przegl Lek, 62, pp.519~ (2005)
- Bayliss G, "Dialysis in the poisoned patient", Hemodial Int, 14, pp.158~167 (2010)
- Henrich WL, "Priciples and practice of dialysis", pp.570~575 (2009), LWW
